# SDR REXA2024103001185

- Difficulty date: September 18, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703320215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SKIN IS CORRODED IN FRONT OF FRAME AT FS 661+62 BETWEEN STGR 26L AND 26R. REPAIRED FUSELAGE INNER SKIN CORROSION IN FRONT OF FRAME AT F.S. 661+62 AND BETWEEN STGR 26L TO STGR 26R IAW EMDEAVOR AIR EA CRJ953-1554, REV IR, DATED 9/29/2023.
